| Model Number |
H74939031302010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 50% stenosed target lesion was located in the moderately tortuous and severely calcified iliac vein.A 3.0mm x 20mm x 135cm (4f) sterling balloon catheter was advanced for dilation.However, during the first inflation, the balloon ruptured.The device was removed, and the procedure was completed with a 3x40 sterling balloon catheter and a stent placement of a non-boston scientific device.No complications were reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description